# SDR ASAA2024071151083

- Difficulty date: July 11, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 10,168 hours, 2,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT SIGN IS INOP. GROUNDED - YES. REMOVED AND REPLACED G1 GALLEY EMERGENCY EXIT LIGHT CONTACT IAW B737-MAX BSWPM 20-30-12. REMOVED AND REINSTALLED G1 GALLEY EMERGENCY EXIT LIGHT & INSTALLATION TEST GOOD IAW B737-MAX AMM 33-51-01-960-802PO#1030663.1.
